Show simple item record

dc.contributor.authorLei, Chun-Yu ( )
dc.contributor.authorLiao, Jia-Feng ( )
dc.contributor.authorSuo, Hong-Min ( )
dc.date.accessioned2022-03-11T18:47:24Z
dc.date.available2022-03-11T18:47:24Z
dc.date.issued2017-01-10
dc.identifier.citationLei, C. Y., Liao, J. F., & Suo, H. M. (2017). Multiple positive solutions for nonlocal problems involving a sign-changing potential. Electronic Journal of Differential Equations, 2017(09), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15505
dc.description.abstract

In this article we show the existence and multiplicity of positive solutions for the nonlocal problem with a sign-changing weight function,

-(α - b ∫Ω |∇u|2dx)∆u = ƒλ(x)|u|q-2u, in Ω,
u = 0, on ∂Ω,

where Ω is a smooth bounded domain in ℝ3, α, b > 0, 1 < q < 2. Our technical approach is based on the variational method.

dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNonlocal problemen_US
dc.subjectVariational methoden_US
dc.subjectSign-changing potentialen_US
dc.subjectPositive solutionen_US
dc.titleMultiple positive solutions for nonlocal problems involving a sign-changing potentialen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record